Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 25, Number 1

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Equivalences between fusion systems of finite groups of Lie type
Carles Broto, Jesper M. Møller and Bob Oliver.
J. Amer. Math. Soc. 25 (2012), 1-20
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2833477
Generic bases for cluster algebras and the Chamber Ansatz
Christof Geiß, Bernard Leclerc and Jan Schröer.
J. Amer. Math. Soc. 25 (2012), 21-76
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2833478
Products of conjugacy classes and fixed point spaces
Robert Guralnick and Gunter Malle.
J. Amer. Math. Soc. 25 (2012), 77-121
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2833479
Algebraic independence of periods and logarithms of Drinfeld modules
Chieh-Yu Chang and Matthew A. Papanikolas; with an appendix by Brian Conrad.
J. Amer. Math. Soc. 25 (2012), 123-150
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2833480
Presentation length and Simon’s conjecture
Ian Agol and Yi Liu.
J. Amer. Math. Soc. 25 (2012), 151-187
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2833481
Stable group theory and approximate subgroups
Ehud Hrushovski.
J. Amer. Math. Soc. 25 (2012), 189-243
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2833482
Random maximal isotropic subspaces and Selmer groups
Bjorn Poonen and Eric Rains.
J. Amer. Math. Soc. 25 (2012), 245-269
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2833483
Logarithmic fluctuations for internal DLA
David Jerison, Lionel Levine and Scott Sheffield.
J. Amer. Math. Soc. 25 (2012), 271-301
Abstract, references and article information
Full-text PDF
MathSciNet review: 2833484